Good morning. I thought perhaps I should stop by.
I see you have vitamin D defincy. But ,I wanted to remind you that the Vitamin D you get from the sun, foods, et al. is different from what you are taking. You are taking D2 (Drisdol). I too, take Drisdol along with IV treatments. No matter how much you sit in the sun or how much "D' you ingest you wont produce enough "D2" that your body needs right now. Also, a word of caution. Do not take any supplements that contain "calcium" while you are taking the Drisdol. Like those over-the-counter "Vitamin D & Calcium" combos are a big "no no".
I have to keep it up the high amounts of Drisdol and IV treatments the rest of my life. I have Inherited (genetic) Hypoparathyroidism & Low Parathyroid Absorption (0.0025). The latter of the two, when in combination together, ravaged my body in less than 4 months time. It took my vision (was never fully restored despite multiple surgeries and synthetic implant), my muscles, my teeth (4mo. oral re construction), my mind (Okay my mind was only partially there to begin with ) ....so much lost. The list goes on and on. Gosh, just terrible side effects like paresthesias, tetanic contractions, tetany (breathing was so hard), even seizures (which I truly believe cause a hearing problem known as "tinnitus" along with hearing loss). You name it, it is gone.
I was told the chances of Inherited Hypoparathyroidism were so rare they didn't think to check into it at first... on the other hand I had to have so many re constructive surgeries in an attempt to "partially restore" damage all because no one could fit the pieces of the puzzle together in time. Those two problems made my progressive spinal deformity so much worse. Even though my doctors said it wasn't by that much as I was already "Idiopathic Progressive" spinal deformity.... I still wonder sometimes.
I think the important thing in your case is to press your doctors to find the true "cause" of the deficiency. I can understand when they say "for a few months or so" with the Drisdol, as the high levels of Drisdol can cause other problems if left to high (Kidneys, et al). But, on the other hand, if it is still low after all is said and done you should really press them to find the true cause. I Highly recommend you seek a consult with an Endocrinologist.
I do hope you are get your fatigue under control. You sound down right exhausted! Also, you might want to check in to CFS. It is very similar to what you describe. Here is more info
I hope you can find some moments to rest. Stay strong and hang in there!
TWO roads diverged in a yellow wood And sorry I could not travel both And be one traveler, long I stood Chronic Pain ModeratorMail